Advanced search
Add to list

Algebraic characterizations of regularity properties in bipartite graphs

(2013) EUROPEAN JOURNAL OF COMBINATORICS. 34(8). p.1223-1231
Author
Organization
Keywords
Discrete Mathematics and Combinatorics, SPECTRAL EXCESS THEOREM, DISTANCE-REGULARITY, POLYNOMIALS, EIGENVALUES

Citation

Please use this url to cite or link to this publication:

MLA
Abiad, Aida, et al. “Algebraic Characterizations of Regularity Properties in Bipartite Graphs.” EUROPEAN JOURNAL OF COMBINATORICS, vol. 34, no. 8, 2013, pp. 1223–31, doi:10.1016/j.ejc.2013.05.006.
APA
Abiad, A., Dalfó, C., & Fiol, M. À. (2013). Algebraic characterizations of regularity properties in bipartite graphs. EUROPEAN JOURNAL OF COMBINATORICS, 34(8), 1223–1231. https://doi.org/10.1016/j.ejc.2013.05.006
Chicago author-date
Abiad, Aida, Cristina Dalfó, and Miquel Àngel Fiol. 2013. “Algebraic Characterizations of Regularity Properties in Bipartite Graphs.” EUROPEAN JOURNAL OF COMBINATORICS 34 (8): 1223–31. https://doi.org/10.1016/j.ejc.2013.05.006.
Chicago author-date (all authors)
Abiad, Aida, Cristina Dalfó, and Miquel Àngel Fiol. 2013. “Algebraic Characterizations of Regularity Properties in Bipartite Graphs.” EUROPEAN JOURNAL OF COMBINATORICS 34 (8): 1223–1231. doi:10.1016/j.ejc.2013.05.006.
Vancouver
1.
Abiad A, Dalfó C, Fiol MÀ. Algebraic characterizations of regularity properties in bipartite graphs. EUROPEAN JOURNAL OF COMBINATORICS. 2013;34(8):1223–31.
IEEE
[1]
A. Abiad, C. Dalfó, and M. À. Fiol, “Algebraic characterizations of regularity properties in bipartite graphs,” EUROPEAN JOURNAL OF COMBINATORICS, vol. 34, no. 8, pp. 1223–1231, 2013.
@article{8712531,
  author       = {{Abiad, Aida and Dalfó, Cristina and Fiol, Miquel Àngel}},
  issn         = {{0195-6698}},
  journal      = {{EUROPEAN JOURNAL OF COMBINATORICS}},
  keywords     = {{Discrete Mathematics and Combinatorics,SPECTRAL EXCESS THEOREM,DISTANCE-REGULARITY,POLYNOMIALS,EIGENVALUES}},
  language     = {{eng}},
  number       = {{8}},
  pages        = {{1223--1231}},
  title        = {{Algebraic characterizations of regularity properties in bipartite graphs}},
  url          = {{http://dx.doi.org/10.1016/j.ejc.2013.05.006}},
  volume       = {{34}},
  year         = {{2013}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: